Alert archive / California / Beach Hazards Statements in 2019
Beach Hazards Statement 10, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Apr 9, 2019, 8:10 AM PDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2019, 8:10 AM PDT (15:10 UTC)
- Expired
- Apr 10, 2019, 9:00 AM PDT
- In force
- 25 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
675 WHUS46 KLOX 091510 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 810 AM PDT Tue Apr 9 2019 CAZ040-092315- /O.NEW.KLOX.SU.Y.0012.190409T1510Z-190410T1400Z/ Ventura County Coast- 810 AM PDT Tue Apr 9 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 AM PDT WEDNESDAY... The National Weather Service in Los Angeles/Oxnard has issued a High Surf Advisory, which is in effect until 7 AM PDT Wednesday. * SURF...4-7 feet. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ041-087-092315- /O.NEW.KLOX.SU.Y.0012.190409T1510Z-190410T1400Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 810 AM PDT Tue Apr 9 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 AM PDT WEDNESDAY... The National Weather Service in Los Angeles/Oxnard has issued a High Surf Advisory, which is in effect until 7 AM PDT Wednesday. * SURF...4-7 feet. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ039-092315- /O.NEW.KLOX.BH.S.0010.190409T1510Z-190410T1400Z/ Santa Barbara County South Coast- 810 AM PDT Tue Apr 9 2019 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY MORNING... The National Weather Service in Los Angeles/Oxnard has issued a Beach Hazards Statement for elevated surf and high risk of rip currents, which is in effect through Wednesday morning. * SURF...3-6 feet. * HAZARDS...Dangerous rip currents and breaking waves are expected due to elevated surf of 3 to 6 feet. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Sweet
4 follow-up statements
042 WHUS46 KLOX 092256 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 356 PM PDT Tue Apr 9 2019 CAZ040-100800- /O.CON.KLOX.SU.Y.0012.000000T0000Z-190410T1400Z/ Ventura County Coast- 356 PM PDT Tue Apr 9 2019 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT WEDNESDAY... * SURF...4-7 feet. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ041-087-100800- /O.CON.KLOX.SU.Y.0012.000000T0000Z-190410T1400Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 356 PM PDT Tue Apr 9 2019 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT WEDNESDAY... * SURF...4-7 feet. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ039-100800- /O.CON.KLOX.BH.S.0010.000000T0000Z-190410T1400Z/ Santa Barbara County South Coast- 356 PM PDT Tue Apr 9 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * SURF...3-6 feet. * HAZARDS...Dangerous rip currents and breaking waves are expected due to elevated surf of 3 to 6 feet. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
389 WHUS46 KLOX 100146 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 646 PM PDT Tue Apr 9 2019 .Strong west to northwest gales over the Coastal Waters will bring advisory level, rough surf to area beaches through mid-morning Wednesday. Strong rip currents are likely along any beaches exposed to the surf. CAZ034-035-101400- /O.EXA.KLOX.SU.Y.0012.000000T0000Z-190410T1400Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 646 PM PDT Tue Apr 9 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 AM PDT WEDNESDAY... The National Weather Service in Los Angeles/Oxnard has issued a High Surf Advisory, which is in effect until 7 AM PDT Wednesday. * SURF...8-10 feet on exposed west to northwest facing beaches. Strong rip currents are expected in many areas. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ040-101400- /O.CON.KLOX.SU.Y.0012.000000T0000Z-190410T1400Z/ Ventura County Coast- 646 PM PDT Tue Apr 9 2019 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT WEDNESDAY... * SURF...4-7 feet, highest on exposed west facing beaches, strong rip currents. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ041-087-101400- /O.CON.KLOX.SU.Y.0012.000000T0000Z-190410T1400Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 646 PM PDT Tue Apr 9 2019 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT WEDNESDAY... * SURF...4-7 feet, highest on exposed west facing beaches, strong rip currents. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ039-101400- /O.CON.KLOX.BH.S.0010.000000T0000Z-190410T1400Z/ Santa Barbara County South Coast- 646 PM PDT Tue Apr 9 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * SURF...3-6 feet, highest on beaches with west exposure. * HAZARDS...Dangerous rip currents and breaking waves are expected due to elevated surf of 3 to 6 feet. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Smith
386 WHUS46 KLOX 101026 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 326 AM PDT Wed Apr 10 2019 .Strong west to northwest gales over the Coastal Waters will bring advisory level, rough surf to area beaches through mid- morning Wednesday. Strong rip currents are likely along any beaches exposed to the surf. CAZ034-035-101600- /O.EXT.KLOX.SU.Y.0012.000000T0000Z-190410T1600Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 326 AM PDT Wed Apr 10 2019 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * SURF...Breakers of 7 to 11 feet will continue through mid- morning this morning on exposed west to northwest facing beaches. Strong rip currents are expected in many areas. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ040-101600- /O.EXT.KLOX.SU.Y.0012.000000T0000Z-190410T1600Z/ Ventura County Coast- 326 AM PDT Wed Apr 10 2019 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * SURF...Breakers of 4 to 7 feet will continue through mid-morning this morning, highest on exposed west facing beaches. Strong rip currents are possible. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ041-087-101600- /O.EXT.KLOX.SU.Y.0012.000000T0000Z-190410T1600Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 326 AM PDT Wed Apr 10 2019 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * SURF...Breakers of 4 to 7 feet will continue through mid-morning this morning, highest on exposed west facing beaches. Strong rip currents are possible. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ039-101600- /O.EXT.KLOX.BH.S.0010.000000T0000Z-190410T1600Z/ Santa Barbara County South Coast- 326 AM PDT Wed Apr 10 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * SURF...Breakers of 3 to 6 feet will continue through mid- morning this morning, highest on exposed west facing beaches. * HAZARDS...Dangerous rip currents and breaking waves are expected due to elevated surf of 3 to 6 feet. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Hall
162 WHUS46 KLOX 101610 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 910 AM PDT Wed Apr 10 2019 CAZ040-110015- /O.EXP.KLOX.SU.Y.0012.000000T0000Z-190410T1600Z/ /O.NEW.KLOX.BH.S.0011.190410T1610Z-190411T0100Z/ Ventura County Coast- 910 AM PDT Wed Apr 10 2019 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...HIGH SURF ADVISORY HAS EXPIRED... The National Weather Service in Los Angeles/Oxnard has issued a Beach Hazards Statement for elevated surf and high risk of rip currents, which is in effect until 6 PM PDT this evening. * HAZARDS...Dangerous rip currents and breaking waves are expected due to elevated surf of 3 to 6 feet. * Impacts...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ041-087-110015- /O.EXP.KLOX.SU.Y.0012.000000T0000Z-190410T1600Z/ /O.NEW.KLOX.BH.S.0011.190410T1610Z-190411T0100Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 910 AM PDT Wed Apr 10 2019 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...HIGH SURF ADVISORY HAS EXPIRED... The National Weather Service in Los Angeles/Oxnard has issued a Beach Hazards Statement for elevated surf and high risk of rip currents, which is in effect until 6 PM PDT this evening. * HAZARDS...Dangerous rip currents and breaking waves are expected due to elevated surf of 3 to 6 feet. * Impacts...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury...wash people off beaches and rocks...and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ034-035-101715- /O.EXP.KLOX.SU.Y.0012.000000T0000Z-190410T1600Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 910 AM PDT Wed Apr 10 2019 ...HIGH SURF ADVISORY HAS EXPIRED... Local sets to 10 feet are possible on west and northwest facing beaches. $$ CAZ039-101715- /O.EXP.KLOX.BH.S.0010.000000T0000Z-190410T1600Z/ Santa Barbara County South Coast- 910 AM PDT Wed Apr 10 2019 ...BEACH HAZARDS STATEMENT HAS EXPIRED... Local sets to 5 feet are possible for the next few hours. $$ Sweet
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Apr 9, 4:57 AM PDT, 3 hours 13 minutes earlier.
Area forecast discussion, Apr 9, 4:57 AM PDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
457 AM PDT Tue Apr 9 2019
.SYNOPSIS...09/326 AM.
Winds will be strong and gusty through Wednesday then breezy
through the end of the week. There is a chance of mountain
showers today and another chance on Friday. Otherwise conditions
will be dry and cooler.
&&
.SHORT TERM (TDY-THU)...09/323 AM.
An inside slider will move through the area today. It is a little
more westward than a typical inside slider and because of this it
will have just enough moisture that when combined with the north
flow it will likely produce clouds and showers on the north
slopes along the Kern County line. Rainfall amounts will be on the
light side and snow levels will be 6000 feet or higher.
The big news today will be the winds. The morning will start of
breezy but gradients will increase throughout the day and by noon
most areas will see advisory level gusts with warning level gusts
in the mtns of SBA/VTA/LA counties.
Hgts will fall and max temps will drop dramatically across the
region to near normal levels.
The event kicks into high gear this evening. Cold air will spill
in behind the trof and will force the strong winds aloft down to
the sfc. Strong Advisory level winds (45-50 mph gusts) will
affect much of all of the coastal and valley locations. There will
be Warning level winds (60-70 mph gusts) over the foothills and
mountains.
The winds will diminish some on Wednesday but there is a pretty
good chance a few of the current advisories will need to be
extended later into the morning. The warnings in the mtns will
almost certainly need to be replaced by wind advisories. The trof
will be replaced by dry cool NW flow. Skies will be mostly sunny
hgts rise a little but there will not be much change in temps.
Not much change from Wed to Thu. There is a little kick up in the
mtn and Antelope Vly winds in the late afternoon and there may be
a need for few more wind advisories. Otherwise, look for little
temperature change under mostly clear skies.
.LONG TERM (FRI-MON)...09/323 AM.
The EC and GFS are in good agreement for Fridays forecast. Both
show an inside slider moving down the CA/NV border. It looks very
similar to days forecast with the north flow bringing some north
slope showers to the mtns. The ensemble members have trended drier
as well but some are still a little on the wet side. Trimmed back
pops for the forecast but still have a slight chc of showers
across the mtns the Antelope Vly and portions of the SFV, SGV and
Santa Clarita Vly. Skies will be partly to mostly cloudy. Hgts
fall and max temps will slip a degree or two and will end up 2 to
4 degrees blo normal.
Ridging builds in on Saturday. The ridge will be short lived as NW
flow moves over the state on Sunday and then a little trof moves
in on Monday. Onshore flow will increase through the period. None
of the ridges or trofs are very impressive and the weather will
really not change too much day to day. Skies will be mostly clear
occasionally partly cloudy. Max temps will warm to near normal Sat
and change little Sunday before falling 2 to 3 degrees Monday.
&&
.AVIATION...09/1155Z.
At 1015Z at KLAX...There was no marine layer. There was a sfc
based inversion with a top at 1500 feet with a temperature of 23
degrees C.
N of Point Conception...Moderate confidence with LIFR-IFR cigs
through 16z, then CIGs should rise to MVFR briefly before becoming
VFR by 18z. Good confidence with wind forecast through tonight.
S of Point Conception...High confidence with VFR conditions.
There is a 20% for IFR-MVFR cigs around L.A. County Coast this
morning. Main story will be the widespread northerly winds across
much of the forecast area. There could be some moderate to strong
UDDF along ridgelines from 20z through Wednesday morning. Gusty
W-N winds will have the potential to cause LLWS/turbulence across
the area.
KLAX...Moderate confidence in 12z TAF. There is a 20% chance of
IFR-MVFR conditions forming between 12Z-16Z. Moderately strong
NW-N sustained crosswinds 15-25 kt with higher gusts possible
between 02z-18z Wed.
BUR...High confidence in TAF. lgt-ocnl mdt turbc sfc-140 after
21Z-20z Wed.
&&
.MARINE...09/239 AM.
For the Outer Waters...high confidence in Gales developing this
morning, with the northern zone (PZZ670) possibly being delayed a
few hours this morning. Northwest wind gusts expected to reach
40 knots, with potential for isolated 45 knots or more at times
today through tonight. Gales expected to continue until early
Thursday morning with gusts to 35 knots, then SCA winds much of
Thursday followed by a chance of additional Gales Thursday night
through at least Friday.
For the Inner Waters north of Point Sal... Winds should increase
to Gale force this morning. Moderate confidence in timing as
Gales may be delayed until the mid-morning hours, and should
continue through Wednesday evening. There could be a brief time
when when Gales lower to Small Craft Advisory (SCA) levels early
Wednesday morning. After that time, SCA level winds will continue
each afternoon and evening through Friday evening. Winds will be
strongest in the western portion.
For the Inner Waters south of Point Conception... SCA conditions
across the eastern Santa Barbara Channel and NW portion of the
southern inner waters will continue through mid-morning. There is
a 70% chance for Gale force winds across the western portions
this morning, then overspreading much of the inner waters by
this afternoon through the overnight hours. Otherwise SCA level
winds will continue at times through Friday.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect from 11 AM this morning to 8 PM PDT
this evening for zones 34>36. (See LAXNPWLOX).
Wind Advisory in effect from 11 AM this morning to 3 AM PDT
Wednesday for zones 37-38-40-41-44>46-51-59-87-88-547. (See LAXNPWLOX).
Wind Advisory in effect until 3 AM PDT Wednesday for zone 39. (See LAXNPWLOX).
Wind Advisory in effect until 3 PM PDT this afternoon for
zone 52. (See LAXNPWLOX).
High Wind Warning in effect from 3 PM this afternoon to 3 AM
PDT Wednesday for zone 52. (See LAXNPWLOX).
High Wind Warning in effect from 11 AM this morning to 3 AM
PDT Wednesday for zones 53-54. (See LAXNPWLOX).
PZ...Gale Warning in effect until 9 PM PDT Wednesday for zone 645. (See LAXMWWLOX).
Small Craft Advisory in effect until 9 AM PDT this morning
for zones 650-655. (See LAXMWWLOX).
Gale Warning in effect from 9 AM this morning to 3 AM PDT
Wednesday for zones 650-655. (See LAXMWWLOX).
Gale Warning in effect until 3 AM PDT Thursday for zones
670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (THU-MON).
Gusty northerly winds are expected through early Thursday,
especially for the mountains and southern Santa Barbara County.
High surf is possible on Central Coast beaches Thursday through
Friday.
&&
PUBLIC...Rorke
AVIATION...Kaplan
MARINE...Kaplan/Smith
SYNOPSIS...30
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:10 AM PDT | High Surf Advisory | LOX | Los Angeles | 25 hr |
| Apr 9, 3:09 PM PDT | Wind Advisory | LOX | 66 hr |
Nearby
Beach Hazards Statements in California, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.